Hyperlinked list of Shelah's papers: the 700's

Prepared on 2017-09-10

This is only a partial list. The full list is elsewhere.

1-99 100-199 200-299 300-399 400-499 500-599 600-699 700-799 800-899 900-999 1000-

Sh:700 [abstract] [arXiv:math.LO/0012170]
Shelah, Two cardinal invariants of the continuum (${\mathfrak d}<{\mathfrak a}$) and FS linearly ordered iterated forcing -- Acta Math 192 (2004) 187-223
GRSh:701 2000-05-04 [pdf] [ps] [abstract] [arXiv:math.LO/9912191]
Goebel+Rodriguez+Shelah, Large localizations of finite simple groups -- J f{\"{u}}r die Reine und Angew. Math (Crelle Journal) 550 (2002) 1-24
Sh:702 1999-10-11 [pdf] [ps] [abstract] [arXiv:math.LO/9910158]
Shelah, On what I do not understand (and have something to say), model theory -- Math Japonica 51 (2000) 329-377
Sh:703 2002-06-11 [pdf] [ps] [abstract] [arXiv:math.LO/0012171]
Shelah, On ultraproducts of Boolean Algebras and irr -- Archive for Math Logic 42 (2003) 569-581
Sh:704 2007-07-30 [pdf] [ps] [abstract] [arXiv:math.LO/0009075]
Shelah, Superatomic Boolean Algebras: maximal rigidity -- Set Theory, Hajnal Conference (2002) 107--128
Sh:705 2013-06-01 [pdf] [ps] [abstract] [arXiv:math.LO/0404272]
Shelah, Toward classification theory of good $\lambda$ frames and abstract elementary classes see also F1193
Sh:706 2013-03-08 [pdf] [ps] [abstract] [arXiv:math.LO/0102058]
Shelah, Universality among graphs omitting a complete bipartite graph -- Combinatorica 32 (2012) 325-362
Sh:707 2012-04-06 [pdf] [ps] [abstract] [arXiv:math.LO/0112238]
Shelah, Long iterations for the continuum see also F1040
GiSh:708 2000-10-04 [pdf] [ps] [abstract] [arXiv:math.LO/9909087]
Gitik+Shelah, On some configurations related to the Shelah weak hypothesis -- Archive for Math Logic 40 (2001) 639-650
KlSh:709 2000-01-17 [pdf] [ps] [abstract] [arXiv:math.LO/9910162]
Kolman+Shelah, Infinitary Axiomatizability of Slender and Cotorsion-Free Groups -- Bull. Belg. Math. Soc. 7 (2000) 623-629
DjSh:710 2005-05-26 [pdf] [ps] [abstract] [arXiv:math.LO/0009078]
Dzamonja+Shelah, On properties of theories which preclude the existence of universal models -- Annals Pure and Applied Logic 139 (2006) 280-302
Sh:711 2004-03-05 [pdf] [ps] [abstract] [arXiv:math.LO/0303293]
Shelah, On nicely definable forcing notions -- J Applied Analysis 11, No.1 (2005) 1-17 see also F642
FGShS:712 2001-01-29 [pdf] [ps] [abstract] [arXiv:math.LO/9911230]
Fuchino+Geschke+Shelah+Soukup, On the weak Freese-Nation property of complete Boolean algebras -- Annals Pure and Applied Logic 110 (2001) 89-105
MPSh:713 2016-06-19 [pdf] [ps] [abstract] [arXiv:math.LO/0404318]
Matet+Pean+Shelah, Cofinality of normal ideals on $P_\kappa(\lambda)$, I
JShSS:714 2001-04-02 [pdf] [ps] [abstract] [arXiv:math.LO/0104198]
Juhasz+Shelah+Soukup+Szentmiklossy, A tall space with a small bottom -- Proc American Math Soc 131 (2003) 1907-1916
Sh:715 2006-09-16 [pdf] [ps] [abstract] [arXiv:math.LO/0009056]
Shelah, Classification theory for elementary classes with the dependence property - a modest beginning -- Scientiae Math Japonicae 59, No. 2; (special issue: e9, 503--544) (2004) 265-316
GbSh:716 2000-02-19 [pdf] [ps] [abstract] [arXiv:math.LO/0003165]
Goebel+Shelah, Decompositions of reflexive modules -- Archiv der Math 76 (2001) 166-181
EkSh:717 2002-02-26 [pdf] [ps] [abstract] [arXiv:math.LO/0303344]
Eklof+Shelah, The structure of ${\rm Ext}(A,{\mathbb Z})$ and GCH: possible co-Moore spaces -- Math Zeitschrift 239 (2002) 143-157
ShVs:718 2002-01-12 [pdf] [ps] [abstract] [arXiv:math.LO/9911232]
Shelah+Vaisanen, The number of $L_{\infty\kappa}$--equivalent nonisomorphic models for $\kappa$ weakly compact -- Fundamenta Math 174 (2002) 97-126
ShVs:719 2002-01-12 [pdf] [ps] [abstract] [arXiv:math.LO/9911231]
Shelah+Vaisanen, On equivalence relations second order definable over $H(\kappa)$ -- Fundamenta Math 174 (2002) 1-21
KjSh:720 2001-06-27 [pdf] [ps] [abstract] [arXiv:math.LO/0009079]
Kojman+Shelah, Fallen Cardinals -- Annals Pure and Applied Logic 109 (2001) 117-129
GShW:721 2001-02-12 [pdf] [ps] [abstract] [arXiv:math.LO/0103154]
Goebel+Shelah+Wallutis, On the Lattice of Cotorsion Theories -- J Algebra 238 (2001) 292-313
BrSh:722 2000-04-18 [pdf] [ps] [abstract] [arXiv:math.LO/0001051]
Bartoszynski+Shelah, Continuous images of sets of reals -- Topology and its Applications 116 (2001) 243-253
Sh:723 2000-03-13 [pdf] [ps] [abstract] [arXiv:math.LO/0003139]
Shelah, Consistently there is no non trivial ccc forcing notion with the Sacks or Laver property -- Combinatorica 21 (2001) 309-319
Sh:724 2003-07-02 [pdf] [ps] [abstract] [arXiv:math.LO/0009064]
Shelah, On nice equivalence relations on ${}^\lambda 2$ -- Archive for Math Logic 43 (2004) 31-64
MdSh:725 2003-05-27 [pdf] [ps] [abstract] [arXiv:math.LO/0104276]
Mildenberger+Shelah, On needed reals -- Israel J Math 141 (2004) 1-37
ShVa:726 2001-06-08 [pdf] [ps] [abstract] [arXiv:math.LO/0009080]
Shelah+Vaananen, A Note on Extensions of Infinitary Logic -- Archive for Math Logic 44 (2005) 63-69
GbSh:727 2000-05-09 [pdf] [ps] [abstract] [arXiv:math.LO/0009062]
Goebel+Shelah, Reflexive subgroups of the Baer-Specker group and Martin's axiom -- Proc Perth Conference 2000 ``AGRAM'' (2001) 145--158
KeSh:728 2001-05-09 [pdf] [ps] [abstract] [arXiv:math.LO/0105134]
Kennedy+Shelah, On embedding models of arithmetic of cardinality $\aleph_1$ into reduced powers -- Fundamenta Math 176 (2003) 17-24
ShSm:729 2000-12-06 [pdf] [ps] [abstract] [arXiv:math.LO/0009045]
Shelah+Struengmann, The failure of the uncountable non-commutative Specker Phenomenon -- J Group Theory 4 (2001) 417-426
Sh:730 2000-03-22 [pdf] [ps] [abstract] [arXiv:math.LO/0009047]
Shelah, A space with only Borel subsets -- Periodica Math Hungarica 40 (2000) 81-84
MdSh:731 2003-02-03 [pdf] [ps] [abstract] [arXiv:math.LO/0009077]
Mildenberger+Shelah, The relative consistency of ${\frak g}<{\rm cf}({\rm Sym}(\omega))$ -- J Symbolic Logic 67 (2002) 297-314
BrSh:732 2001-07-14 [pdf] [ps] [abstract] [arXiv:math.LO/0102011]
Bartoszynski+Shelah, Perfectly meager sets and universally null sets -- Proc American Math Soc 130 (2002) 3701-3711
RoSh:733 2001-11-12 [pdf] [ps] [abstract] [arXiv:math.LO/0006219]
Roslanowski+Shelah, Historic forcing for {\rm Depth} -- Colloquium Math 89 (2001) 99-115
Sh:734 [abstract] [arXiv:0808.3023]
Shelah, Categoricity and solvability of A.E.C., quite highly
ShSr:735 2000-11-09 [pdf] [ps] [abstract] [arXiv:math.LO/0011166]
Shelah+Steprans, Martin's axiom is consistent with the existence of nowhere trivial automorphisms -- Proc American Math Soc 130 (2002) 2097-2106
RoSh:736 2004-12-16 [pdf] [ps] [abstract] [arXiv:math.LO/0010070]
Roslanowski+Shelah, Measured creatures -- Israel J Math 151 (2006) 61-110
GoSh:737 2001-09-08 [pdf] [ps] [abstract] [arXiv:math.RA/0005273]
Goldstern+Shelah, Clones on regular cardinals -- Fundamenta Math 173 (2002) 1-20
GbSh:738 2000-08-28 [pdf] [ps] [abstract] [arXiv:math.GR/0009091]
Goebel+Shelah, Philip Hall's problem on non-Abelian splitters -- Math. Proc. Camb. Phil. Soc. 134 (2003) 23-31
GbSh:739 2001-02-20 [pdf] [ps] [abstract] [arXiv:math.GR/0009089]
Goebel+Shelah, Constructing Simple Groups For Localizations -- Communication in Algebra 30 (2002) 809-837
GPSh:740 2000-08-28 [pdf] [ps] [abstract] [arXiv:math.GR/0009088]
Goebel+Paras+Shelah, Groups isomorphic to all their non--trivial normal subgroups -- Israel J Math 129 (2002) 21-27
GbSh:741 2000-09-18 [pdf] [ps] [abstract] [arXiv:math.GR/0010303]
Goebel+Shelah, Radicals and Plotkin's problem concerning geometrically equivalent groups -- Proc American Math Soc 130 (2002) 673-674
GShW:742 2001-11-08 [pdf] [ps] [abstract] [arXiv:math.LO/0112252]
Goebel+Shelah+Wallutis, On universal and epi-universal locally nilpotent groups -- Illinois J Math 47 (2003) 223-236
DrSh:743 2000-12-20 [pdf] [ps] [abstract] [arXiv:math.GR/0010304]
Droste+Shelah, Outer automorphism groups of ordered permutation groups -- Forum Math 14 (2002) 605-621
Sh:744 2001-11-16 [pdf] [ps] [abstract] [arXiv:math.LO/0010305]
Shelah, A countable structure does not have a free uncountable automorphism group -- Bulletin London Math Soc 35 (2003) 1-7
NeSh:745 2003-05-08 [pdf] [ps] [abstract] [arXiv:math.LO/0404319]
Nesetril+Shelah, On the order of countable graphs -- European J Combinatorics 24 (2003) 649-663
LrSh:746 2002-04-18 [pdf] [ps] [abstract] [arXiv:math.LO/0011187]
Larson+Shelah, Bounding by canonical functions, with CH -- J Math Logic 3, No.2 (2003) 193-215
GoSh:747 2009-04-30 [pdf] [ps] [abstract] [arXiv:math.RA/0208066]
Goldstern+Shelah, Large Intervals in the Clone Lattice -- Algebra Universalis 62 (2010) 367-374
KkSh:748 2001-01-04 [pdf] [ps] [abstract] [arXiv:math.LO/0010306]
Kikyo+Shelah, The strict order property and generic automorphisms -- J Symbolic Logic 67 (2002) 214-216
EkSh:749 2002-02-26 [pdf] [ps] [abstract] [arXiv:math.LO/0011228]
Eklof+Shelah, On the existence of precovers -- Illinois J Math 47 (2003) 173-188
Sh:750 2011-10-29 [pdf] [ps] [arXiv:0902.0439]
Shelah, On $\lambda$ strony homogeneity existence for cofinality logic -- CUBO, A Math J 13 (2011) 59-72 see also F919 and F1022
EdSh:751 2000-10-12 [pdf] [ps] [abstract] [arXiv:math.LO/0011231]
Eda+Shelah, The non-commutative Specker phenomenon in the uncountable case -- J Algebra 252 (2002) 22-26
EkSh:752 2000-11-24 [pdf] [ps] [abstract] [arXiv:math.LO/0011230]
Eklof+Shelah, Whitehead modules over large principal ideal domains -- Forum Math 14 (2002) 477-482
MdSh:753 2001-05-27 [pdf] [ps] [abstract] [arXiv:math.LO/0011188]
Mildenberger+Shelah, The splitting number can be smaller than the matrix chaos number -- Fundamenta Math 171 (2002) 167-176
ShSm:754 2001-10-30 [pdf] [ps] [abstract] [arXiv:math.LO/0012172]
Shelah+Struengmann, It is consistent with ZFC that $B_1$-groups are not $B_2$-groups -- Forum Math 15 (2003) 507-524
Sh:755 2002-04-03 [pdf] [ps] [abstract] [arXiv:math.LO/0107207]
Shelah, Weak Diamond -- Math Japonica 55 (2002) 531-538
HySh:756 2001-05-30 [pdf] [ps] [abstract] [arXiv:math.LO/0102044]
Hyttinen+Shelah, Forcing a Boolean Algebra with predesigned automorphism group -- Proc American Math Soc 130 (2002) 2837-2843
Sh:757 2016-04-11 [pdf] [ps] [abstract] [arXiv:math.LO/0112212]
Shelah, Quite Complete Real Closed Fields -- Israel J Math 142 (2004) 261-272
MsSh:758 2001-12-13 [pdf] [ps] [abstract] [arXiv:math.LO/0102045]
Matsubara+Shelah, Nowhere precipitousness of the non-stationary ideal over ${\mathcal P}_{\kappa}\lambda$ -- J Math Logic 2 (2002) 81-89
BlSh:759 2003-03-13 [pdf] [ps] [abstract] [arXiv:math.LO/0105136]
Baldwin+Shelah, Model Companions of $T_{\rm Aut}$ for stable $T$ -- Notre Dame J Formal Logic 42 (2001) 129-142
BGSh:760 2001-02-06 [pdf] [ps] [abstract] [arXiv:math.LO/0102059]
Blass+Gurevich+Shelah, On polynomial time computation over unordered structures -- J Symbolic Logic 67 (2002) 1093-1125
Sh:761 2002-10-21 [pdf] [ps] [abstract] [arXiv:math.LO/0103155]
Shelah, A partition relation using strongly compact cardinals -- Proc American Math Soc 131 (2003) 2585-2592
BnSh:762 2001-08-06 [pdf] [ps] [abstract] [arXiv:math.LO/0103153]
Brendle+Shelah, Evasion and prediction IV: Strong forms of constant prediction -- Archive for Math Logic 42 (2003) 349-360
FGSh:763 2006-04-04_1 [pdf] [ps] [abstract] [arXiv:math.LO/0601087]
Fuchino+Greenberg+Shelah, Models of Real-Valued Measurability -- Annals Pure and Applied Logic 142 (2006) 380-397
ShSy:764 2005-03-08 [pdf] [ps] [abstract] [arXiv:math.LO/0405013]
Shelah+Shioya, Nonreflecting stationary sets in ${\mathcal P}_\kappa\lambda$ -- Advances in Math 199 (2006) 185-191
JShSS:765 2003-07-14 [pdf] [ps] [abstract] [arXiv:math.LO/0404322]
Juhasz+Shelah+Soukup+Szentmiklossy, Cardinal sequences and Cohen real extensions -- Fundamenta Math 181 (2004) 75-88
FuSh:766 2002-09-12 [pdf] [ps] [abstract] [arXiv:math.LO/0405015]
Fuchs+Shelah, On a non-vanishing Ext -- Rend. Sem. Mat. Univ. Padova 109 (2003) 235-239
ShTs:767 2003-05-19 [pdf] [ps] [abstract] [arXiv:math.LO/0104277]
Shelah+Tsuboi, Definability of initial segments -- Notre Dame J Formal Logic 43(2002), no.2 (2003) 65-73
ShTb:768 2004-04-22 [pdf] [ps] [abstract] [arXiv:math.LO/0304019]
Shelah+Tsaban, Critical Cardinalities and Additivity Properties of Combinatorial Notions of Smallness -- J Applied Analysis 9 (2003) 149-162
KeSh:769 2001-05-08 [pdf] [ps] [abstract] [arXiv:math.LO/0105135]
Kennedy+Shelah, On regular reduced products -- J Symbolic Logic 67 (2002) 1169-1177
HHSh:770 2002-08-08 [pdf] [ps] [abstract] [arXiv:math.LO/0112288]
Hellsten+Hyttinen+Shelah, Potential isomorphism and semi--proper trees -- Fundamenta Math 175 (2002) 127-142
Sh:771 2012-05-25 [pdf] [ps] [abstract] [arXiv:math.LO/0212250]
Shelah, Polish Algebras, shy from freedom -- Israel J Math 181 (2011) 477-507
ShSm:772 2001-07-11 [pdf] [ps] [abstract] [arXiv:math.LO/0112253]
Shelah+Struengmann, Kulikov's problem on universal torsion-free abelian groups -- J London Math Soc 67 (2003) 626-642
ShSm:773 2002-01-18 [pdf] [ps] [abstract] [arXiv:math.LO/0107208]
Shelah+Struengmann, Cotorsion theories cogenerated by $\aleph_1$ free Abelian groups -- Rocky Mountain J Math 32 (2002) 1617-1626
BShT:774 2004-02-24 [pdf] [ps] [abstract] [arXiv:math.LO/0112262]
Bartoszynski+Shelah+Tsaban, Additivity Properties of Topological Diagonalizations -- J Symbolic Logic 68 (2003)
Sh:775 2004-10-11 [pdf] [ps] [abstract] [arXiv:math.LO/0212249]
Shelah, Middle Diamond -- Archive for Math Logic 44 (2005) 527-560
HShV:776 2001-07-30 [pdf] [ps] [abstract] [arXiv:math.LO/0212234]
Hyttinen+Shelah+Vaananen, More on the Ehrenfeucht-Fra{\"\i}ss\'e game of length $\omega_1$ -- Fundamenta Math 175 (2002) 79-96
RoSh:777 2006-01-29 [pdf] [ps] [abstract] [arXiv:math.LO/0210205]
Roslanowski+Shelah, Sheva-Sheva-Sheva: Large Creatures -- Israel J Math 159 (2007) 109-174
MdSh:778 2011-05-05 [pdf] [ps] [abstract] [arXiv:math.LO/0112287]
Mildenberger+Shelah, Specialising Aronszajn trees by countable approximations -- Archive for Math Logic 42 (2003) 627-647
LrSh:779 2016-03-24 [pdf] [ps] [abstract]
Larson+Shelah, Consistency of a strong uniformization principle -- Colloquium Math 146 (2017) 1-13
GbSh:780 2001-09-12 [pdf] [ps] [abstract] [arXiv:math.LO/0112264]
Goebel+Shelah, Characterizing automorphism groups of ordered abelian groups -- Bulletin London Math Soc 35 (2003) 289-292
KjSh:781 2001-11-20 [pdf] [ps] [abstract] [arXiv:math.GN/0112265]
Kojman+Shelah, van der Waerden spaces and Hindman spaces are not the same -- Proc American Math Soc 131 (2003) 1619-1622
Sh:782 2005-04-25 [pdf] [ps] [abstract] [arXiv:math.LO/0112213]
Shelah, On the Arrow property -- Advances in Applied Math 34 (2005) 217-251
Sh:783 2015-03-04 [pdf] [ps] [abstract] [arXiv:math.LO/0406440]
Shelah, Dependent first order theories, continued -- Israel J Math 173 (2009) 1-60
Sh:784 2004-03-01 [pdf] [ps] [abstract] [arXiv:math.LO/0112286]
Shelah, Forcing axiom failure for any $\lambda > \aleph_1$ -- Archive for Math Logic 43 (2004) 285-295
GShS:785 2002-01-18 [pdf] [ps] [abstract] [arXiv:math.LO/0112214]
Goebel+Shelah+Struengmann, Almost-Free $E$-Rings of Cardinality $\aleph_1$ -- Canadian J Math 55 (2003) 750-765
ShSr:786 2007-12-16 [pdf] [abstract] [arXiv:math.LO/0212233]
Shelah+Steprans, Possible Cardinalities of Maximal Abelian Subgroups of Quotients of Permutation Groups of the Integers -- Fundamenta Math 196 (2007) 197-235
ShVs:787 2002-01-12 [pdf] [ps] [abstract] [arXiv:math.LO/0212063]
Shelah+Vaisanen, Almost free groups and Ehrenfeucht-Fra{\"\i}ss\'e games for successors of singular cardinals -- Annals Pure and Applied Logic 118 (2002) 147-173
KoSh:788 2002-05-24 [pdf] [ps] [abstract] [arXiv:math.LO/0212064]
Komjath+Shelah, Finite subgraphs of uncountably chromatic graphs -- J Graph Theory. 49 (2005) 28-38
ShUs:789 2005-01-20 [pdf] [ps] [abstract] [arXiv:math.LO/0303325]
Shelah+Usvyatsov, Banach spaces and groups - order properties and universal models -- Israel J Math 152 (2006) 245-270
ShVa:790 2004-10-21 [pdf] [ps] [abstract] [arXiv:math.LO/0405016]
Shelah+Vaananen, Recursive logic frames -- Math Logic Quarterly 52 (2006) 151-164 see also E47
ShZa:791 2002-10-02 [pdf] [ps] [abstract] [arXiv:math.LO/0212041]
Shelah+Zapletal, Duality and the PCF theory -- Math Research Letters 9 (2002) 585-595
ShZa:792 2002-04-15 [pdf] [ps] [abstract] [arXiv:math.LO/0212042]
Shelah+Zapletal, Games with creatures -- Commentationes Math Universitatis Carolinae 44,1 (2003) 9-21
KKSh:793 2004-05-17 [pdf] [ps] [abstract] [arXiv:math.LO/0406441]
Kojman+Kubis+Shelah, On two problems of Erd\H os and Hechler: New methods in singular Madness -- Proc American Math Soc 132 (2004) 3357-3365
Sh:794 2007-10-01 [pdf] [ps] [abstract] [arXiv:math.LO/0404323]
Shelah, Reflection implies the SCH -- Fundamenta Math 198 (2008) 95-111
JuSh:795 2002-06-19 [pdf] [ps] [abstract] [arXiv:math.LO/0212027]
Juhasz+Shelah, Generic left-separated spaces and calibers -- Topology and its Applications 132 (2003) 103-108
KoSh:796 2002-06-13 [pdf] [ps] [abstract] [arXiv:math.LO/0212022]
Komjath+Shelah, A partition theorem for scattered order types -- Combinatorics Probability and Computing 12 (2003, no.5-6) 621-626
Sh:797 2014-08-20 [pdf] [ps] [abstract] [arXiv:1005.2806]
Shelah, Nice infinitary logics -- J American Math Soc 25 (2012) 395-427
ShVa:798 [abstract]
Shelah+Vaananen, The $\Delta$--closure of $L(Q_1)$ is not finitely generated, assuming CH
MRSh:799 2005-02-28 [pdf] [ps] [abstract] [arXiv:math.LO/0210087]
Matet+Roslanowski+Shelah, Cofinality of the nonstationary ideal -- Transactions American Math Soc 357 (2005) 4813-4837
1-99 100-199 200-299 300-399 400-499 500-599 600-699 700-799 800-899 900-999 1000-

Back to Shelah's Archive